# SDR SIMA20140217004

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,195 hours, 19,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR LAMPS ON LT OVERWING FLOOR EXIT SIGN WILL NOT ILLUMINATE.  R & R FOUR LAMPS ON LT OVERWING FLOOR EXIT SIGN IAW AMM 33-51-01.  OPERATIONS CHECK IAW AMM 33-51-00, OPERATIONS CHECKED GOOD.
